Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Sinus infection, itchy rash, BP elevated. Cure for symptoms?

over 2mths ago I was dx with a sinus infection and was given omnicef after the 7th day I developed an all over very itchy rash so we assumed It was an allergic reaction to the med. however after getting a decadron injection it didn t go away so I took a medrol dose pack and still after stoping it the rash came back. Thats when I noticed my BP was elevated 170/110 so I kept taking it and it never got below 140/90 for 3 weeks until I started having chest pain like heartburn only Tums didn t fix it. So I went to ER and bp was 170/108 slightly elevated sugar and LFT s EKG was normal...... Whats wrong??? Im a 35 yo female with no health problems at all..........
Asked On : Tue, 12 Mar 2013
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Hi Sonia,
Thanks for writing your query.

After reading your post, it seems that your symptoms are all medicine induced reactions.

Itchy rash can be due to side effect of antibiotic you had taken.

The other two symptoms can be due to taking medrol.
Medrol is a steroid and it increases the blood pressure.
Heart burn can also be caused by medrol, as steroids tend to increase the acidty symptoms by causing damage to the mucosa of the stomach.

You can take antacid like Ranitidine 150 mg twice a day before meals.
Also avoid spicy foods as they will increase your heartburn.

If the problem persists, get yourself examined clinically.
I hope this is helpful to you.
Answered: Tue, 12 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor